# SDR 2004FA0000271

- Difficulty date: February 19, 2004
- Submitted: March 5, 2004
- Operation: General aviation
- Aircraft: N601MT
- Make and model: Bell 407
- Aircraft serial: 53428
- Engine: Allsn 250C47B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 407340334101
- Part serial: ZV14892
- Condition: Seized
- Location: T/R Control
- Part time: 843 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING SEIZED DURING TRAINING FLIGHT, RESULTING IN D/S FAILURE AND LOSS OF T/R CONTROL ALLOWING THE TAIL ROTOR BLADES TO STRIKE TAILBOOM.  (WP17200403114)
